MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI (MXC); ULTRASOUND MSK TRAY

MEDLINE INDUSTRIES, LP - MEXICALI (MXC); ULTRASOUND MSK TRAY
Catalog Number DYNDH1535B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2025, the syringe was "damaged".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, the syringe was "damaged".Per the facility they were "able to drop new syringes to draw up medications," and no serious injury or medical intervention incurred.The sample was requested for evaluation.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6.Sample was not returned, however, pictures of the impacted product were provided.Per review of the photos provided, the report of the damaged syringe was confirmed.Pack build was reviewed and no issues were noted that would have contributed to the reported issue.At this time the root cause is a vendor product issue.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ULTRASOUND MSK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI (MXC)
calle circuito del desierto
parque industrial del desierto
mexicali, baja california 21383
MX  21383
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key23645068
Report Number3015173212-2025-00003
Device Sequence Number21289504
Product Code LRO
UDI-Device Identifier10198459249907
UDI-Public10198459249907
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH1535B
Device Lot Number25GMG478
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown